# SDR UIEA2020032600551

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,054 hours, 11,538 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Printed Ckt Board
- Part number: 285T111515
- Part serial: D00784
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R ENG PRV MESSAGE( TRANSFERRED TO MDDR #126215 I.A.W MEL 36-11-08-01-01A, CAT 'C'.   LOG PAGE 1120934: REMOVED AND REPLACED #2 ENG PRINTED CIRCUIT ASSY BLEED AIR I.A.W AMM 36-11-12. OPS TEST OK, MDDR #126215 CLOSED. )
